Anonymous
Anonymous asked in HealthOther - Health · 1 month ago

Can you overdose on ear drops?

I've been using ear drops for the last 5 days and I didn't realise until now but ive been squeezing the top part of the bottle a bit too hard and I think more has been coming out than It should. Will I be ok?

2 Answers

Relevance
  • Jerry
    Lv 7
    1 month ago
    Favourite answer

    Yes it will be OK. It's just oily stuff that mixes with ear wax to make it softer and runny so it doesn't form hard masses in your ears. And it doesn't go into your insides; it only goes as far as your eardrum, so it's something you only put on your outside.

    If it's something you're putting on your inside, like something you swallow or sniff up your nose or take as an anal suppository or take intravenously (IV), then the something gets into your bloodstream and taking too much is a lot more likely to be a problem. Stuff you put on an open wound can also get into your bloodstream. 

  • kelvin
    Lv 7
    1 month ago

    no..........................

Still have questions? Get answers by asking now.